Alert archive / Nebraska / Wind Advisories in 2011
Wind Advisory 6, NWS Hastings, NE
NWS Hastings, NE issued this wind advisory at Apr 3, 2011, 11:27 AM CDT for 24 counties in Nebraska; 6 counties in Kansas. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2011, 11:27 AM CDT (16:27 UTC)
- Expired
- Apr 4, 2011, 2:43 PM CDT
- In force
- 27 hr
- Issued by
- NWS Hastings, NE
All 30 counties
Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 27 km from the middle of the area, began a volume at 16:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 4.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2403 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -100 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
801 WWUS73 KGID 031627 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 1127 AM CDT SUN APR 3 2011 ...WINDY CONDITIONS EXPECTED ACROSS SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS THIS AFTERNOON AND TONIGHT... .NORTHWESTERLY WINDS WILL CONTINUE STRENGTHENING THROUGH THE AFTERNOON HOURS TODAY. SUSTAINED WINDS ON THE ORDER OF 30 TO 40 MPH...ACCOMPANIED BY GUSTS TO NEAR 50 MPH AT TIMES...ARE EXPECTED THIS AFTERNOON AND TONIGHT. KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 040030- /O.NEW.KGID.WI.Y.0006.110403T1627Z-110404T0600Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...FULLERTON... LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON... KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE... MINDEN...HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA... FRANKLIN...RED CLOUD...SUPERIOR...NELSON...HEBRON 1127 AM CDT SUN APR 3 2011 ...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT MONDAY. * WINDS WILL CONTINUE STRENGTHENING THIS AFTERNOON...WITH THE STRONGEST WINDS EXPECTED LATE THIS AFTERNOON AND THIS EVENING. * SUSTAINED WINDS OF 30 TO 40 MPH WILL BE OBSERVED THROUGH MOST LOCATIONS...WITH WIND GUSTS NEAR 50 MPH ALSO POSSIBLE AT TIMES. * THESE STRONG WINDS WILL MAKE TRAVEL ACROSS THE AREA DIFFICULT...ESPECIALLY ALONG EAST AND WEST BOUND ROADS. IN ADDITION...LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CONTAINERS AND LAWN FURNITURE SHOULD BE SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BRYANT
5 follow-up statements
610 WWUS73 KGID 032006 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 306 PM CDT SUN APR 3 2011 ...WINDY CONDITIONS TO CONTINUE THROUGH TONIGHT... .SUSTAINED WINDS ON THE ORDER OF 30 TO 40 MPH...ACCOMPANIED BY GUSTS AS HIGH AS 50 MPH THROUGH SOME LOCATIONS...CAN BE EXPECTED THROUGH 1 AM MONDAY. WINDS WILL THEN DIMINISH INTO THE 20 TO 30 MPH RANGE DURING THE EARLY MORNING HOURS MONDAY. KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 040400- /O.CON.KGID.WI.Y.0006.000000T0000Z-110404T0600Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...FULLERTON... LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON... KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE... MINDEN...HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA... FRANKLIN...RED CLOUD...SUPERIOR...NELSON...HEBRON 306 PM CDT SUN APR 3 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY. * SUSTAINED WINDS OF 30 TO 40 MPH WILL BE OBSERVED THROUGH TONIGHT...WITH WIND GUSTS AS HIGH AS 50 MPH ALSO POSSIBLE AT TIMES. * THESE STRONG WINDS WILL MAKE TRAVEL ACROSS THE AREA DIFFICULT...ESPECIALLY ALONG EAST AND WEST BOUND ROADS. IN ADDITION...LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CONTAINERS AND LAWN FURNITURE SHOULD BE SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BRYANT
138 WWUS73 KGID 040105 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 805 PM CDT SUN APR 3 2011 ...WINDY CONDITIONS TO CONTINUE THROUGH TONIGHT... .SUSTAINED WIND SPEEDS AROUND 35 MPH...WITH GUSTS AS HIGH AS 50 MPH...WILL CONTINUE THROUGH 1 AM MONDAY. WINDS WILL THEN DIMINISH INTO THE 20 TO 30 MPH RANGE DURING THE EARLY MORNING HOURS MONDAY. KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 040600- /O.CON.KGID.WI.Y.0006.000000T0000Z-110404T0600Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...FULLERTON... LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON... KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE... MINDEN...HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA... FRANKLIN...RED CLOUD...SUPERIOR...NELSON...HEBRON 805 PM CDT SUN APR 3 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY. * SUSTAINED WINDS OF 30 TO 40 MPH AND GUSTS TO 50 MPH WILL CONTINUE THROUGH THE NIGHT. * THESE STRONG WINDS WILL MAKE TRAVEL ACROSS THE AREA DIFFICULT...ESPECIALLY ALONG ROADS THAT RUN EAST TO WEST. IN ADDITION...LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CONTAINERS AND LAWN FURNITURE SHOULD BE SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ EDDY
789 WWUS73 KGID 040600 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 100 AM CDT MON APR 4 2011 ...WINDY CONDITIONS WILL CONTINUE THROUGH EARLY AFTERNOON... .SUSTAINED NORTHWEST WIND SPEEDS OF 30 TO 35 MPH...WITH GUSTS AS HIGH AS 50 MPH...WILL CONTINUE TO BE POSSIBLE THROUGH EARLY THIS AFTERNOON. WINDS WILL THEN DIMINISH INTO THE 20 TO 30 MPH RANGE BY MID TO LATE AFTERNOON. KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 041400- /O.EXT.KGID.WI.Y.0006.000000T0000Z-110404T2000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...FULLERTON... LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON... KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE... MINDEN...HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA... FRANKLIN...RED CLOUD...SUPERIOR...NELSON...HEBRON 100 AM CDT MON APR 4 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON. * SUSTAINED NORTHWEST WINDS OF 30 TO 35 MPH AND GUSTS TO 50 MPH WILL LIKELY CONTINUE OFF AND ON THROUGH EARLY AFTERNOON. * THESE STRONG WINDS WILL MAKE TRAVEL ACROSS THE AREA DIFFICULT...ESPECIALLY ALONG ROADS THAT RUN EAST TO WEST. IN ADDITION...LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CONTAINERS AND LAWN FURNITURE SHOULD BE SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WESELY
989 WWUS73 KGID 041317 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 817 AM CDT MON APR 4 2011 ...WINDY CONDITIONS WILL CONTINUE THROUGH EARLY AFTERNOON... KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 042000- /O.CON.KGID.WI.Y.0006.000000T0000Z-110404T2000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...FULLERTON... LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON... KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE... MINDEN...HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA... FRANKLIN...RED CLOUD...SUPERIOR...NELSON...HEBRON 817 AM CDT MON APR 4 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON. * SUSTAINED NORTHWEST WINDS AROUND 30 MPH...WILL GUST TO AROUND 45 OR 50 MPH THROUGH THE EARLY AND MID AFTERNOON HOURS. * LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CONTAINERS AND LAWN FURNITURE SHOULD BE SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. AS YOU DRIVE TODAY...KEEP A FIRM GRIP ON THE WHEEL AND BE PREPARED FOR SUDDEN GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
902 WWUS73 KGID 041943 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 243 PM CDT MON APR 4 2011 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 042045- /O.CAN.KGID.WI.Y.0006.000000T0000Z-110404T2000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...FULLERTON... LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON... KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE... MINDEN...HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA... FRANKLIN...RED CLOUD...SUPERIOR...NELSON...HEBRON 243 PM CDT MON APR 4 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS CANCELLED THE WIND ADVISORY. THOUGH STILL GUSTY...WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS AND WILL CONTINUE TO DROP OFF AS THE AFTERNOON COMES TO A CLOSE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Apr 3, 6:21 AM CDT, 5 hours 6 minutes earlier.
Area forecast discussion, Apr 3, 6:21 AM CDT, 5 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 621 AM CDT SUN APR 3 2011 .AVIATION...12Z TAF. WINDS HAVE BEGUN TURNING AS THE COLD FRONT APPROACHES THE KGRI TERMINAL AREA THIS MORNING. THE FRONT SHOULD MOVE THROUGH THE AREA IN THE NEXT COUPLE OF HOURS AND WINDS WILL TURN TO THE NORTHWEST THEN INCREASE. STRONG WINDS ARE EXPECTED TO CONTINUE THROUGH THE NIGHT. VFR CEILINGS ARE EXPECTED THROUGH THE PERIOD...BUT EXPECT THAT THE CEILINGS WILL LOWER LATE TONIGHT. TOWARD MORNING THE CEILINGS MAY DROP TO MVFR BUT WILL HOLD OFF FOR NOW. THIS EVENING THERE IS A CHANCE FOR SOME LIGHT RAIN TO MOVE THROUGH THE AREA WHICH MAY REDUCE VISIBILITIES SOME. && .PREV DISCUSSION... /ISSUED 421 AM CDT SUN APR 3 2011/ DISCUSSION...THE TWO PRIMARY SHORT TERM CONCERNS CENTER AROUND THE POSSIBILITY OF NEEDING A WIND ADVISORY AND A RED FLAG WARNING. A STRONG COLD FRONT WILL RACE SOUTH ACROSS OUR CWA THIS MORNING WITH INCREASING NORTH WINDS AND MORE CLOUDS THROUGH THE DAY. THE STRONGEST WINDS WILL BE A GOOD DEAL BEHIND THE FRONT AND ARE EXPECTED TO PEAK DURING THE EVENING HOURS. MANY OF OUR COUNTIES COULD BE CLOSE TO THE 30 MPH WITH 45 MPH WIND GUST CRITERIA FOR A WIND ADVISORY FROM LATE AFTERNOON THROUGH AROUND MIDNIGHT. HOWEVER...INCREASING CLOUDS BY LATE AFTERNOON COULD LIMIT MIXING AND KEEP THE WINDS JUST BELOW ADVISORY LEVELS. CONFIDENCE IS NOT HIGH ENOUGH TO PULL THE TRIGGER ON A WIND ADVISORY AT THIS TIME...BUT IT WILL CERTAINLY BE A WINDY AFTERNOON AND EVENING REGARDLESS OF WHETHER OR NOT WE MEET ADVISORY THRESHOLDS. TEMPERATURES WILL ALSO STRUGGLE TODAY BEHIND THE COLD FRONT AND WILL BE 10 TO 20 DEGREES COOLER THAN YESTERDAY IN MOST LOCATIONS. ANOTHER FORECAST CONCERN CENTERS AROUND FIRE WEATHER AND POTENTIALLY DANGEROUS FIRE GROWTH CONDITIONS ACROSS KANSAS. DEWPOINTS WILL BE VERY LOW BEHIND A DRY LINE ASSOCIATED WITH THIS SYSTEM OVER PORTIONS OF CENTRAL AND SOUTHERN KANSAS. THIS WILL ALLOW RH VALUES TO FALL AND WINDS COULD ALSO BE GUSTY BEHIND THE DRY LINE. HOWEVER...FORECAST MODELS CONTINUE TO KEEP THE COLD FRONT/DRY LINE INTERSECTION SOUTH OF OUR CWA...WHICH WOULD KEEP THE DANGEROUS FIRE CONDITIONS JUST SOUTH OF OUR KANSAS FORECAST ZONES. THEREFORE...NO FIRE WEATHER WARNINGS WILL BE ISSUED AT THIS TIME. RAIN WILL BE POSSIBLE BEHIND THE COLD FRONT LATE THIS AFTERNOON INTO TONIGHT...BUT ANY RAIN WOULD BE LIGHT AND LIKELY LESS THAN TEN HUNDREDTHS. RAIN SHOULD QUICKLY COME TO AN END BY MIDNIGHT IN MOST AREAS...BUT COULD LINGER A BIT LONGER ACROSS KANSAS ZONES. MONDAY WILL THEN BE A DRY BUT COOL DAY WITH BREEZY NORTHWEST WINDS. THIS WILL LIKELY BE THE COOLEST DAY OF THE WEEK. THE WINDS WILL EVENTUALLY DIE DOWN AND BECOME SOUTHWEST ON TUESDAY...WHICH SHOULD MAKE FOR A NICE WARM UP AND A VERY PLEASANT DAY. A COLD FRONT WILL TRACK THROUGH THE CENTRAL PLAINS TUESDAY NIGHT...BUT FORCING WILL BE WEAK AND NOT EXPECTING ANY PRECIPITATION WITH THIS FRONTAL PASSAGE. HOWEVER...IT WILL COOL TEMPERATURES BACK BY A FEW DEGREES ON WEDNESDAY. A NOTEWORTHY UPPER LOW BEGINS TO DIG ACROSS THE WESTERN CONUS BY WEDNESDAY NIGHT AND THURSDAY. A LEAD WAVE ASSOCIATED WITH THIS DEEPENING UPPER TROUGH WILL TRACK THROUGH THE CENTRAL PLAINS ON THURSDAY AND MAY RESULT IN THUNDERSTORMS ACROSS PORTIONS OF THE AREA WITH THE HIGHER LIKELIHOOD ACROSS OUR KANSAS COUNTIES. THERE MIGHT THEN BE A BIT OF A BREAK ON FRIDAY WITH THE MAIN LOW THEN TRACKING ACROSS THE PLAINS ON SATURDAY AND SUNDAY. THIS WILL LIKELY BRING A RETURN TO THUNDERSTORM CHANCES FOR NEXT WEEKEND. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. &&
Hazardous weather outlook, Apr 3, 4:35 AM CDT, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE HASTINGS NE 435 AM CDT SUN APR 3 2011 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 041200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 435 AM CDT SUN APR 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. NORTH TO NORTHWESTERLY WINDS OF 25 TO 30 MPH GUSTING TO NEAR 40 MPH...ARE FORECAST ACROSS THE ENTIRE OUTLOOK AREA FROM LATE THIS AFTERNOON THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA THURSDAY AND AGAIN FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) WESELY
Nearby
Wind Advisories in Nebraska, 2011Wind Advisories in Kansas, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.